# SDR SWAA2016081854923

- Difficulty date: August 10, 2016
- Submitted: August 18, 2016
- Operation: Air carrier
- Aircraft: N728SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27860
- Aircraft time: 61,934 hours, 36,080 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 141A8310
- Condition: Corroded
- Location: Bs 296-340
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR CREASE BEAM INNER ANGLE CORRODED BETWEEN BS 296 - 340, STRINGER 17R.  R & R CREASE BEAM IAW SRM AND DWG.
